# SDR QXEA0300405

- Difficulty date: March 25, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 3,483 hours, 2,832 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: WE38007703
- Part serial: P120C
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 3,483 hours, 2,832 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

BOI ON FLIGHT 2544- SMOKE AFT LAVATORY MESSAGE ILLUMINATED FOR LESS THAN ONE MINUTE AND WENT OFF.  CHECKED WITH FLIGHT ATTENDENT, AURAL WARNING, NO SMOKE WAS DETECTED.  REMOVED AND REPLACED APU.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
